# SDR F3LA2010111400545

- Difficulty date: November 14, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N203FR
- Make and model: Airbus A320-214
- Aircraft serial: 1806
- Aircraft time: 28,379 hours, 11,679 cycles
- Engine: Cfmint CFM565B4P
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE N0558; MAIN CABIN FLOOR AT FRAME 68L FLOOR SUPPORT HAS CORROSION APPROX 25 SQ IN AT THE FASTENER HOLES. CORROSION ON FLOOR SILL.  REMOVED CORROSION ON L-2 DOOR SILL AT FRAME 68 IAW SRM 51-74-00 BLEND OUT FOUND TO BE OUT OF LIMITS, REPAIRED IAW SRM 53-41-14, FIG 201 REPAIR PRINCIPLE NR 5.
